# SDR 2001UALA00198

- Difficulty date: March 4, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 8,490 hours, 2,363 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN TORN APPROX 10 INCHES BY 1.5 INCHES TWO FEET AFT OF E&E COMPARTMENT DOOR. STATION 510 BETWEEN S-27L AND S-28L.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPLACED SHEAR TIE.  ACCOMPLISHED SKIN REPAIR AND INSTALLED EXTERNAL DOUBLER REPAIR.
